# SDR CALA2015121801004

- Difficulty date: December 13, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 5,893 hours, 2,099 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part serial: 2480
- Condition: Unserviceable
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LEFT ON WITH AUTOPILOT ON.  REPLACED STAB TRIM MOTOR IAW AMM 27-41-71.  ACFT RETURNED TO CAT III STATUS IAW AMM 22-11-00.
